MAUDE Adverse Event Report: SALTER LABS SALTER LABS; CANNULA, ADULT CONVENTIONAL, OXYGEN W/3-CHANNEL TUBE 50'

SALTER LABS SALTER LABS; CANNULA, ADULT CONVENTIONAL, OXYGEN W/3-CHANNEL TUBE 50'
Model Number 1053-50
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Bruise/Contusion (1754)
Date of Event 01/18/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The patient had an allergic reaction.
 
Event or Problem Description
Abundant epistaxis, breaking of nasal capillaries. .
 
Additional Manufacturer Narrative
The patient had an allergic reaction.The complaint of "feeling of hardness and lack of adhesion of the cannula to the nasal mucosa during oxygen intake" were reported.There were no lot number to perform an inventory analysis, no photo images, or videos provided for product evaluation.The root cause was unable to be identified at this time.A risk assessment was performed, and the ultimate risk was determined to be low which does not require reporting to the capa review board.This is the first complaint within the 24 months for part number (b)(6) "skin irritation/reaction.We will continue to monitor trends during our periodic complaint review meetings.
 
Event or Problem Description
Abundant epistaxis, breaking of nasal capillaries. .

Brand Name
SALTER LABS
Common Device Name
CANNULA, ADULT CONVENTIONAL, OXYGEN W/3-CHANNEL TUBE 50'
Manufacturer (Section D)
SALTER LABS
30 spur drive
el paso TX 79906
Manufacturer (Section G)
SALTER LABS
30 spur drive
el paso TX 79906
Manufacturer Contact
melissa brickley
2710 northridge dr nw suite a
grand rapids, MI 49544
6162598415
MDR Report Key18842480
Report Number3000219639-2024-00020
Device Sequence Number8344199
Product Code CAT
UDI-Device Identifier10607411101110
UDI-Public10607411101110
Combination Product (Y/N)N
Initial Reporter CountryIT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1053-50
Device Catalogue Number1053-50
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer02/06/2024
Initial Report FDA Received Date03/05/2024
Supplement Report FDA Received Date04/18/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown